# SDR CAL950724

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .5 INCH CRACK IN LEFT LOWER CORNER OF DOOR JAMB AT AFT PRESSURE BULKHEAD.  THE DOUBLER WAS REPAIRED IAW EA 653A006.  (M)
